MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRULIGHT 5000 / 3000 CEILING DUO; SURGICAL LIGHT

BAXTER HEALTHCARE CORPORATION TRULIGHT 5000 / 3000 CEILING DUO; SURGICAL LIGHT
Model Number 4038210
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Baxter received a report stating that trulight 5510 cap detached from the spring arm.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The device is intended to be used to provide visible illumination of the surgical field or the patient.The examination light was evaluated by a baxter technician.Upon inspection, it was found that the flat head screw that secures the sleeve was missing.This allowed the sleeve to be pushed upwards, exposing the retaining segment and causing it to slide out of the groove.This caused the lamp head to no longer be securely held and falling down.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device after delivery in 2013.The cause of the missing screw is unknown.Due to the device age (12 years), the product requires annual maintenance according to the ifu.Checking the retaining segment is part of the maintenance procedure and must be performed by a qualified service technician.The maintenance and repair of retaining segment is described in the service manual #(b)(4).This involves loosening the screw and pushing the retaining sleeve upwards to check the retaining segment for wear.The screw may have been forgotten or incorrectly installed during this procedure, or it may not have been detected if it was already missing.The device was replaced.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a light cap detached from spring arm were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description

Brand Name
TRULIGHT 5000 / 3000 CEILING DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld, thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22841607
Report Number3007143268-2025-00065
Device Sequence Number4848973
Product Code FSY
UDI-Device Identifier00887761968400
UDI-Public(01)00887761968400(11)130627
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4038210
Device Catalogue Number4038210
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown